Alert archive / Indiana / Special Weather Statements in 2012

Special Weather Statement, NWS Indianapolis, IN

August 9, 2012Hamilton County, Indiana

NWS Indianapolis, IN issued this special weather statement at Aug 9, 2012, 3:33 AM EDT for Hamilton County, Indiana. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2012, 3:33 AM EDT (07:33 UTC)
Expired
Aug 9, 2012, 4:15 AM EDT
In force
42 min
Issued by
NWS Indianapolis, IN

County Hamilton County, IN

The radar

The Indianapolis radar (KIND), 41 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.6 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 571 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
571 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
2252 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

643 
WWUS83 KIND 090733
SPSIND

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
333 AM EDT THU AUG 9 2012

INZ037-039-046-047-090815-
BOONE-HAMILTON-HENDRICKS-MARION-
333 AM EDT THU AUG 9 2012

...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN BOONE...HAMILTON...
NORTHEASTERN HENDRICKS AND NORTHWESTERN MARION COUNTIES UNTIL 415 AM
EDT...

AT 329 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BROWNSBURG...OR 13 MILES NORTHWEST OF
INDIANAPOLIS...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ZIONSVILLE...
  CARMEL...
  NOBLESVILLE...
  WHITESTOWN...
  WILLIAMS CREEK...
  WESTFIELD...
  SHERIDAN...
  MORSE RESERVOIR...
  CICERO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4012 8586 4009 8586 3982 8627 3990 8648
      4022 8617
TIME...MOT...LOC 0734Z 223DEG 22KT 3991 8631

$$

50

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Aug 9, 12:38 AM EDT, 2 hours 55 minutes earlier.

Area forecast discussion, Aug 9, 12:38 AM EDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1238 AM EDT THU AUG 9 2012

.UPDATE...

THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 246 PM EDT WED AUG 8 2012

A FRONTAL SYSTEM IS EXPECTED TO DROP SOUTH INTO THE AREA TONIGHT. A
WAVE OF LOW PRESSURE WILL MOVE ACROSS NORTHERN INDIANA DURING THE
DAY ON THURSDAY. THIS WILL DRAG A COLD FRONT THROUGH THE AREA
THURSDAY AFTERNOON AND NIGHT. IN THE WAKE OF THIS FRONT...HIGH
PRESSURE WILL BUILD INTO THE REGION. ANOTHER WEAK FRONTAL SYSTEM MAY
AFFECT THE AREA LATE IN THE WEEKEND OR EARLY NEXT WEEK.

&&

.NEAR TERM /TONIGHT/...
ISSUED AT 920 PM EDT WED AUG 8 2012

FOR THE REMAINDER OF THE NIGHT...WITH QUASISTATIONARY BOUNDARY IN
THE AREA...AND WEAK UPPER LEVEL WAVES...INCLUDING REMNANT MCV
MOVING THROUGH SRN GREAT LAKES...EXPECT SCATTERED THUNDERSTORMS.
COVERAGE HAS BEEN SLOW TO EXPAND THUS FAR THIS EVENING...ALTHOUGH
THERE IS SOME HINT IN SREF PROBABILITIES...RAP...AND HRRR THAT
EXPANSION OF COVERAGE MAY OCCUR WITH A SLIGHT INCREASE IN MID
LEVEL FLOW LATE TONIGHT. CONSIDERING THIS...HAVE DEPICTED 40 TO 50
POPS WITH SCATTERED WORDING THROUGHOUT...AND POPS HIGHEST IN
VICINITY OF THE BOUNDARY. ISOLATED STRONG STORM CANNOT BE RULED
OUT...AND 5 PERCENT/SEE TEXT ON DAY ONE OUTLOOK PERFECTLY REASONABLE.

INCREASED CLOUD COVER AND AS A RESULT...IN CONCERT WITH LATEST
HOURLY NUMERICAL GUIDANCE AND OBSERVATIONAL TRENDS...BUMPED MIN
TEMPS UP SLIGHTLY IN SOME PORTIONS OF THE AREA. STILL MID 60S TO
AROUND 70...JUST SOME MINOR TWEAKS TO INDIVIDUAL NUMBERS.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...
ISSUED AT 246 PM EDT WED AUG 8 2012

MODELS INDICATE A COUPLE OF UPPER DISTURBANCES WILL AFFECT THE
FORECAST AREA DURING THIS PERIOD. ONE WAVE...CURRENTLY OVER THE
UPPER MISSISSIPPI VALLEY...IS EXPECTED TO MOVE THROUGH THURSDAY
AFTERNOON AND EVENING. THIS WILL BE FOLLOWED BY AN UPPER LOW WHICH
WILL SETTLE INTO THE GREAT LAKES BY FRIDAY AND SATURDAY.

A SURFACE LOW ASSOCIATED WITH THE FIRST UPPER WAVE IS EXPECTED TO
MOVE ACROSS NORTHERN INDIANA THURSDAY AFTERNOON...WHICH WILL DRAG A
COLD FRONT THROUGH THE FORECAST AREA LATE THURSDAY AFTERNOON INTO
THURSDAY NIGHT. THIS SETUP LOOKS TO PROVIDE THE BEST CHANCES FOR
PRECIPITATION DURING THIS PERIOD. DEEP LAYER SHEAR IS INITIALLY
RATHER WEAK...BUT GETS PROGRESSIVELY STRONGER TOWARDS THE LATE
AFTERNOON AND EARLY EVENING HOURS ON THURSDAY. MID LEVEL LAPSE RATES
ARE MARGINALLY FAVORABLE FOR SEVERE STORMS...SO THERE IS SOME
POTENTIAL FOR STORM ORGANIZATION AND ATTENDANT THREAT FOR MAINLY
WIND DAMAGE GIVEN THE INCREASING DEEP SHEAR. WILL CONTINUE TO
MENTION POPS FOR THURSDAY AND THURSDAY NIGHT...WITH THE HIGHEST POPS
AROUND FRONTAL PASSAGE...FROM MID AFTERNOON THURSDAY UNTIL ABOUT
MIDNIGHT THURSDAY NIGHT.

WILL KEEP A SMALL POP IN THE FORECAST FOR FRIDAY WITH THE UPPER LOW
IN THE AREA. APPEARS BY SATURDAY...THE UPPER LOW WILL HAVE DRIFTED
FAR ENOUGH OFF TO THE NORTHEAST TO KEEP THAT PERIOD DRY.

PROGGED LOW LEVEL THICKNESSES SUGGEST THE GFS MOS HIGHS FOR THURSDAY
ARE PROBABLY ABOUT 3-6 DEGREES TOO LOW. THE HIGHS ON FRIDAY LOOK
BETTER...BUT MAY STILL BE A LITTLE COOL. GUIDANCE LOWS LOOK OK AT
THIS POINT.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
ISSUED AT 246 PM EDT WED AUG 8 2012

MODELS HAVE LOW RAIN CHANCES AT TIMES...BUT CONSIDERING RECENT
BIASES A TOTALLY DRY FORECAST BEST BET.

EUROPEAN MOS AND MEX TEMPS CLOSE THROUGH PERIOD.  FOR MINS...CONSALL
MODEL WE INITIALIZED WITH IS ALSO CLOSE AND SEE NO REASON TO
CHANGE.

EVERYTHING AGREES GRADUAL WARMING THROUGH THE PERIOD. GIVEN RECENT
BIASES IN WARMING SITUATIONS WILL GO A FEW DEGREES ABOVE EVEN
RELATIVELY HOT CONSALL.

&&

.AVIATION /DISCUSSION FOR 090600Z TAF ISSUANCE/...
ISSUED AT 1238 AM EDT THU AUG 9 2012

WILL NEED TEMPO GROUPS AFTER 06Z AND PROB GROUPS THE REST OF THE
PERIOD AS AN UPPER TROUGH ACROSS THE MISSISSIPPI VALLEY PROGRESSES
EAST TOWARDS CENTRAL INDIANA...AND AN UPPER LOW MOVES TO NEAR LAKE
MICHIGAN AFTER 00Z TONIGHT. MEANWHILE...A FRONTAL BOUNDARY ALONG
WITH THUNDERSTORM OUTFLOW BOUNDARIES...DEEPER MOISTURE AND
INSTABILITY WILL ALSO SERVE TO FOCUS THUNDERSTORMS ACROSS CENTRAL
INDIANA THROUGH THE TAF PERIOD. CEILINGS SHOULD MOSTLY BE VFR AWAY
FROM THUNDERSTORMS UNTIL AFTER 00Z WHEN LOW LEVEL MOISTURE
INCREASES. COULD SEE SOME MVFR OR WORSE VISIBILITY AT TIMES IN
THUNDERSTORMS OR BRIEFLY IN FOG OVERNIGHT. MEANWHILE...WINDS SHOULD
BE LESS THAN 10 KNOTS EXCEPT IN STORMS OR NEAR OUTFLOW BOUNDARIES.
WIND DIRECTION WILL ALSO BE PROBLEMATIC DEPENDING ON WHERE THE
BOUNDARIES SET UP.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...JAS
NEAR TERM...NIELD
SHORT TERM...JAS
LONG TERM....JK
AVIATION...MK
Hazardous weather outlook, Aug 8, 7:18 PM EDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
718 PM EDT WED AUG 8 2012

INZ021-028>031-035>049-051>057-060>065-067>072-092330-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
718 PM EDT WED AUG 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE.

HAZARDS: THUNDERSTORMS PRODUCING LIGHTNING...BRIEF HEAVY
RAIN...GUSTY WINDS AND SMALL HAIL.

TIMING: THROUGHOUT THE NIGHT.

DISCUSSION: THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT TONIGHT.
ALTHOUGH WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...AN ISOLATED
STRONG TO SEVERE STORM CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH
THURSDAY NIGHT...WITH THUNDERSTORMS LIKELY FROM THURSDAY AFTERNOON
THROUGH LATE THURSDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE
STORMS...WITH DAMAGING WINDS AND LIGHTNING THE PRIMARY THREATS. BRIEF
HEAVY RAIN AND HAIL WILL ALSO BE THREATS.

DISCUSSION: A FRONTAL SYSTEM WILL PUSH INTO THE AREA
THURSDAY. THIS SYSTEM WILL PRODUCE THUNDERSTORMS...SOME OF WHICH
MAY BE SEVERE. THE MOST FAVORABLE TIME FOR SEVERE STORMS WILL BE
FROM 2 PM TO MIDNIGHT THURSDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON AND NIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

NIELD

In the hours before

Local storm report, Aug 8, 10:59 PM EDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1059 PM EDT WED AUG 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 PM     HAIL             1 N BLOOMINGDALE        39.85N  87.25W
08/08/2012  E0.25 INCH       PARKE              IN   TRAINED SPOTTER

&&

EVENT NUMBER IND1200567

HOMANN
Local storm report, Aug 9, 12:47 AM EDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1247 AM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     TSTM WND DMG     HOPE                    39.30N  85.77W
08/08/2012                   BARTHOLOMEW        IN   EMERGENCY MNGR

            TREES DOWN ON HOUSES. POWER OUT. TIME ESTIMATED FROM
            RADAR.

&&

EVENT NUMBER IND1200568

50
Special weather statement, Aug 9, 2:11 AM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
211 AM EDT THU AUG 9 2012

INZ036-090645-
MONTGOMERY-
211 AM EDT THU AUG 9 2012

...STRONG THUNDERSTORM ADVISORY FOR CENTRAL MONTGOMERY COUNTY UNTIL
245 AM EDT...

AT 210 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF CRAWFORDSVILLE...MOVING EAST
AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CRAWFORDSVILLE...
  NEW MARKET...
  LADOGA...
  NEW ROSS...
  DARLINGTON...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4014 8669 3998 8669 3992 8670 3991 8709
      4010 8709
TIME...MOT...LOC 0611Z 260DEG 16KT 3999 8695

50
Special weather statement, Aug 9, 2:14 AM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
214 AM EDT THU AUG 9 2012

INZ035-043-044-090645-
FOUNTAIN-PARKE-VERMILLION-
214 AM EDT THU AUG 9 2012

...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN FOUNTAIN...NORTHERN
PARKE AND CENTRAL VERMILLION COUNTIES UNTIL 245 AM EDT...

AT 210 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NEWPORT...OR 21 MILES SOUTHEAST OF
DANVILLE...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BLOOMINGDALE...
  KINGMAN...
  TURKEY RUN STATE PARK...
  MARSHALL...
  YEDDO...
  WALLACE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3996 8752 4010 8710 3987 8709 3976 8753
TIME...MOT...LOC 0614Z 255DEG 11KT 3989 8738

50
Special weather statement, Aug 9, 2:46 AM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
246 AM EDT THU AUG 9 2012

INZ036-043-044-051-052-090730-
CLAY-MONTGOMERY-PARKE-VERMILLION-VIGO-
246 AM EDT THU AUG 9 2012

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN CLAY...SOUTHWESTERN
MONTGOMERY...PARKE...SOUTHERN VERMILLION AND NORTHERN VIGO COUNTIES
UNTIL 330 AM EDT...

AT 242 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF PARIS...MOVING EAST AT 30
MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CLINTON...
  NEWPORT...
  ROCKVILLE...
  FAIRVIEW PARK...
  MONTEZUMA...
  ROSEDALE...
  BRIDGETON...
  BLOOMINGDALE...
  CARBON...
  TURKEY RUN STATE PARK...
  MARSHALL...
  JUDSON...
  CECIL HARDEN LAKE...
  WAVELAND...
  SHADES STATE PARK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3991 8753 3996 8730 3995 8709 3999 8709
      4001 8703 3959 8701 3957 8702 3958 8754
TIME...MOT...LOC 0646Z 252DEG 28KT 3969 8756

50
Special weather statement, Aug 9, 3:33 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
333 AM EDT THU AUG 9 2012

INZ037-039-046-047-090815-
BOONE-HAMILTON-HENDRICKS-MARION-
333 AM EDT THU AUG 9 2012

...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN BOONE...HAMILTON...
NORTHEASTERN HENDRICKS AND NORTHWESTERN MARION COUNTIES UNTIL 415 AM
EDT...

AT 329 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BROWNSBURG...OR 13 MILES NORTHWEST OF
INDIANAPOLIS...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ZIONSVILLE...
  CARMEL...
  NOBLESVILLE...
  WHITESTOWN...
  WILLIAMS CREEK...
  WESTFIELD...
  SHERIDAN...
  MORSE RESERVOIR...
  CICERO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4012 8586 4009 8586 3982 8627 3990 8648
      4022 8617
TIME...MOT...LOC 0734Z 223DEG 22KT 3991 8631

50

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 9:26 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Shelby33 min
Aug 8, 9:58 PM EDTAreal Flood AdvisoryINDHendricks, Marion3 hr
Aug 8, 10:46 PM EDTSpecial Weather StatementINDRush44 min
Aug 9, 2:11 AM EDTSpecial Weather StatementINDMontgomery34 min
Aug 9, 2:14 AM EDTSpecial Weather StatementINDVermillion31 min
Aug 9, 2:27 AM EDTAreal Flood AdvisoryINDBoone, Fountain, Montgomery, Parke, Putnam, Vermillion3 hr
Aug 9, 2:46 AM EDTSpecial Weather StatementINDParke, Vermillion44 min
Aug 9, 2:59 AM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion46 min
Aug 9, 3:49 AM EDTAreal Flood WarningINDFountain, Montgomery, Parke, Vermillion5 hr
Aug 9, 3:55 AM EDTSpecial Weather StatementINDHendricks, Parke, Putnam50 min
Aug 9, 4:10 AM EDTSpecial Weather StatementINDOwen50 min
Aug 9, 4:27 AM EDTAreal Flood AdvisoryINDHamilton, Hendricks, Marion4 hr
Aug 9, 4:42 AM EDTSpecial Weather StatementINDHendricks, Marion48 min
Aug 9, 6:33 PM EDTSpecial Weather StatementINDFountain27 min
Aug 9, 6:46 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke44 min
Aug 9, 7:02 PM EDTTornado WarningINDFountain, Montgomery, Parke, Putnam28 min
Aug 9, 7:18 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe42 min
Aug 9, 7:27 PM EDTSevere Thunderstorm WarningINDMontgomery, Putnam33 min
Aug 9, 7:56 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Putnam34 min
Aug 9, 7:58 PM EDTSevere Thunderstorm WarningINDClinton, Montgomery, Tippecanoe32 min

Nearby

Special Weather Statements in Indiana, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.